# SDR ASAA2014120509872

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 27,819 hours, 8,400 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAP INDICATION ON NR 2 ND WITH NO FMC INFO ON DISPLAY.  ACFT GROUNDED.  REBOOTED RT FMC. OPS NORMAL.
